MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MA3131
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Bdmaxguard used for procedure in the invasive heart lab.When the sterile iv tubing was connected to 3 port manifold, the luerlock did not thread correctly and leaked.Despite numerous repositions, it would not quit leaking fluid.This could potentially allow air into the system and could enter a patient's heart- causing an embolism.Tubing replace with a second set- the same results.It would not quit leaking.The third set was used without further issues.No known harm to the patient, delay in procedure.Manufacturer response for set, administration, intravascular, maxguard (per site reporter).Will obtain.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key15923901
Report Number15923901
Device Sequence Number6793865
Product Code FPA
UDI-Device Identifier10885403235825
UDI-Public(01)10885403235825(10)22039274(17)250322
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/15/2022
Report Date (Section F) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA3131
Device Catalogue NumberMA3131
Device Lot Number22039274
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/15/2022